# SDR REXA2019040836380

- Difficulty date: March 26, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N8683B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7683
- Aircraft time: 29,149 hours, 27,020 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R31171
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM CLIP AT FS484.00 AND LBL36 IS CRACKED.
REMOVED AND REPLACED CLIP IAW BOMBA REO 601R-53-41-059 REV B AAR SM 107
